Journal for Geometry and Graphics
Vol. 4, No. 1, pp. 19–30 (2000)
On the Bisectors of Weakly Separable Sets
Hesham Abdelmoez Mohamed, Yosef Aly Abas AbdelhafezCivil Engineering Department, Mataria Faculty of Engineering,
Helwan University, P.O. Box 11718, Masaken Elhelmia, Egypt
Abstract: This article plagiarizes the original article of Lee R. Nackman and V. Srinivasan, Bisectors of Linearly Separable Sets, Discrete and Computational Geometry 6(1) (1991) 263–275. The editors regret the publication of the copied article.
Keywords: Bisector, symmetric axis, linearly separable sets
Classification (MSC2000): 68U05; 51M05
Full text of the article: (for faster download, first choose a mirror)
Electronic fulltext finalized on: 14 Mar 2002. This page was last modified: 10 May 2013.